International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 303-309

Finite p-nilpotent groups. II

S. Srinivasan

Department of Mathematics and Computer Science, Austin Peay State University, Clarksville 37044, Tennessee, USA

Received 8 February 1986; Revised 15 September 1986

Copyright © 1987 S. Srinivasan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we continue the study of finite p-nilpotent groups that was started in the first part of this paper. Here we give a complete characterization of all finite groups that are not p-nilpotent but all of whose proper subgroups are p-nilpotent.